# SDR DALA2024040204030

- Difficulty date: March 29, 2024
- Submitted: April 2, 2024
- Operation: Air carrier
- Aircraft: N696DL
- Make and model: Boeing 757232
- Aircraft serial: 29728
- Aircraft time: 80,583 hours, 31,424 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Part number: UNKNOWN
- Condition: Intermittent
- Location: L1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 696 1L DOOR ARM KNUCKLE KNOCKER INTERMITTENT. CORRECTIVE ACTION: FOUND DEBRIS BETWEEN KNOCKER AND DOOR. REMOVED DEBRIS. OPS NORMAL. (5241604)
